Iowa, 2014Flash Flooding and Flood in Iowa, June 19, 2014
June 19, 2014 · NWS DVN · 13 events in 5 counties and zones
A warm front extended along Interstate 80 on June 19, 2014 with a very moist air mass located near and south of the front. Precipitable waters of 2 inches was over the area which is in the 99th percentile for June.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front extended along Interstate 80 on June 19, 2014 with a very moist air mass located near and south of the front. Precipitable waters of 2 inches was over the area which is in the 99th percentile for June. A slow moving cold front advancing from the west triggered numerous thunderstorms, many producing flash flooding along with a few reports of damaging winds. The most vulnerable area for flash flooding was north of Interstate 80 in Iowa due to saturated ground from previous days of heavy rainfall. In addition to the heavy rainfall, some severe weather was reported. Trained spotters observed a weak tornado southeast of the town of Delaware, Iowa in Delaware County. The tornado left a damage path to the northeast, ending near Colesburg, Iowa for a path length of nearly 16 miles.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 18, 10:41 PM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 18, 10:41 PM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1141 PM CDT WED JUN 18 2014
.SYNOPSIS...
ISSUED AT 349 PM CDT WED JUN 18 2014
LATEST SFC ANALYSIS WAS INDICATING THIS MORNING/S OUTFLOW BOUNDARY
COALESCED WITH MAIN WARM FRONT DRAPED FROM FAR SOUTHEAST
SD...SOUTHEASTWARD INTO SOUTHEASTERN IA AND WEST CENTRAL IL NEAR
GALESBURG. BEST PRESSURE FALLS ACRS CENTRAL IL ATTM...AND MAX ACRS
LK MI. BUT FALLS HAVE BEEN INCREASING SOME ALONG THE BOUNDARY ACRS
SOUTH CENTRAL INTO NW IA. LOW TO MID 70 SFC DPTS POOLED ALONG AND
SOUTH OF THE BOUNDARY COMBINING WITH NEAR 90 DEGREE AMBIENT TEMPS
PRODUCING UPPER 90 TO LOW 100 HEAT INDEX READINGS IN THE FAR
SOUTHERN CWA. WILL PUT OUT A SPECIAL WX STATEMENT THROUGH EARLY
EVENING FOR THIS HEAT/UNCOMFORTABLE INDEX. ALOFT...LOOKING AT
MID/UPPER LEVEL MOISTURE FLOW PATTERNS ON WATER VAPOR IMAGERY SUGGEST
SHARPENING OMEGA UPPER RIDGE ALONG AND WEST OF THE MS RVR
VALLEY...WITH LARGE MCV ACRS WI INTO WESTERN MI. MAIN UPSTREAM
CLOSED UPPER LOW WAS NOTED ACRS ID AND WESTERN MT WHICH WAS
SPRAWLING DIFFLUENT CYCLONIC STEERING FLOW ACRS THE NW HIGH PLAINS.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 349 PM CDT WED JUN 18 2014
TONIGHT...CHALLENGING SCENARIO TO DETERMINE CONVECTIVE RISK AND
COVERAGE. THE DVN CWA APPEARS TO LIE RIGHT UNDER THE HEART OF THE
UPPER RIDGE AXIS FOR MUCH OF THE NIGHT...WITH BEST ORGANIZED
FORCING AREAS FOR MORE DEVELOPED MCS TYPE ACTIVITY ACRS THE CENTRAL
TO NORTHERN PLAINS/NW MN...AND OFF TO THE EAST ACRS THE OH RVR
VALLEY AND EASTERN GRT LKS. BUT WITH LLVL BOUNDARY BI-SECTING THE
STATE OF IA FROM NW-SE AND TRYING TO RETREAT NORTHWARD OVERNIGHT...
INCREASING SOUTHWESTERLY LLJ MAY FUEL ELEVATED TO SLIGHTLY ELEVATED
ISOLATED TO SCTRD STORMS NORTH OF THE BOUNDARY FROM MID EVENING AND
INTO THE OVERNIGHT. THIS WOULD SUGGEST HIGHER POPS WARRANTED FOR
THE NORTHERN HALF TO THIRD FROM 03Z ON INTO EARLY THU MORNING. BUT
WILL NOT GO OVER HIGH CHC POPS WITH EXPECTED LIMITED COVERAGE OR
MCS DEVELOPMENT IN THE LOCAL AREA. LOW TO MID LEVEL SOUTHWEST FLOW
ENHANCED H75-H7 MB CAP STILL BEING PUMPED UP ACRS MUCH OF IA INTO
NW IL TO CONTEND WITH...SUPPORTING MORE OF A SCTRD ELEVATED
CONVECTIVE DEVELOPMENT. SEVERAL HIRES MODELS KEEP MOST OF THE DVN
CWA MAINLY DRY OVERNIGHT WITH SCTRD WING OF ELEVATED STORMS ACRS
SOUTHEASTERN MN..INTO SOUTHERN WI AND NE IL. BUT CAN NOT TRUST
THESE TOTALLY WITH STILL THE POTENTIAL THAT THEY MAY BE TOO FAR
NORTH. WITH SUCH A HEFTY CAPE FEED...DESPITE MARGINAL DEEP SHEAR ANY
ROBUST ELEVATED STORMS WILL BE ABLE TO PRODUCE LARGE HAIL...VERY
HEAVY RAINFALL AND POSSIBLE LOCALIZED WET MICROBURST WINDS IF A STORM
IS SHALLOW ELEVATED. UNLESS AN MCS CAN DEVELOP OUT OF NW IA
AND PROPAGATE EAST-SOUTHEAST INTO THE LOCAL AREA LATE TONIGHT...
EXPECTED ISOLATED TO SCTRD STORMS AND THEIR COVERAGE DO NOT SUPPORT
THE NEED FOR A FLASH FLOOD WATCH FOR NOW...ESPECIALLY AFTER LIMITED
RAINFALL OCCURRED LAST NIGHT ACRS THE PREVIOUS HARD HIT AREAS OF THE
NORTHERN CWA. LOW TEMPS IN THE LOWER TO MID 70S...BUT SOME UPPER 60S
POSSIBLE IN THE NORTHEASTERN CWA IF WARM FRONT DOES NOT RETREAT BACK
ACRS THOSE AREAS.
THU...COULD BE A DAY WITH INCREASING THUNDERSTORMS ACTIVITY
ESPECIALLY DURING THE AFTERNOON AS A WARM AIR ADVECTION TYPE WING OF
THTA-E ADVECTION AND SOME CONVERGENCE SWEEPS ACRS THE AREA FROM SW-
TO-NORTHEAST. HIGH TEMPS TRICKY DEPENDING ON CLOUD DEBRIS AND
BOUNDARY PLACEMENT...BUT IF HIGHS NEAR-GET INTO THE UPPER 80S/90 WITH
AT LEAST LOWER 70 DPTS...SBCAPES OF 3-4+K J/KG WILL AGAIN BE
AVAILABLE TO FUEL STRONG TO SVR STORMS BY THU AFTERNOON. BUT ONGOING
MARGINAL DEEP SHEAR PROFILES BECOMING MORE UNIFORM BY AFTERNOON/IF
LLVLS NOT INTERRUPTED BY OUTFLOW BOUNDARIES/ SUGGEST MARGINAL SVR
RISK/NOT HIGH END WITH 1-1.25 INCH HAIL AND WIND GUSTS UP TO 65 MPH
WITH STRONGEST STORMS. LOCALLY HEAVY RAIN MAY BE MORE OF A WIDESPREAD
THREAT. HIGH CHC TO LOW LIKELY POPS FOR THE AFTERNOON. ..12..
.LONG TERM...(THURSDAY NIGHT THROUGH NEXT WEDNESDAY)
ISSUED AT 349 PM CDT WED JUN 18 2014
THE MAIN FORECAST ISSUE IN THE LONG TERM PERIOD IS POTENTIAL FOR
ANOTHER ROUND OF HEAVY RAIN AND ISOLATED SEVERE WEATHER THURSDAY
NIGHT.
ALTHOUGH FINE DETAILS ARE STILL IN QUESTION...THERE IS GENERAL MODEL
CONSENSUS ON THE SCENARIO SETTING UP FOR THURSDAY NIGHT. EXPECT A
WARM FRONT TO BE IN PLACE ACROSS THE FORECAST AREA. THE PERSISTENT
UPPER RIDGE WILL FINALLY GIVE WAY TO THE MAIN UPPER LOW WHICH WILL
PUSH EAST ACROSS THE REGION THURSDAY NIGHT. WITH A HIGH CAPE/MODEST
DEEP LAYER SHEAR ENVIRONMENT...THE OVERALL SEVERE THREAT MAY BE
SOMEWHAT INHIBITED...BUT WITH PRECIPITABLE WATER VALUES AOA 2
INCHES...HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL LIKELY BE OF
CONCERN. THE GENERAL PROGRESSION OF THE WARM FRONT AND SYNOPTIC
FORCING SUGGEST THE NORTHERN HALF OF THE FORECAST AREA WILL BE
FAVORED FOR THE HIGHER RAINFALL AMOUNTS...ACROSS SOME OF THE SAME
AREAS THAT HAVE RECEIVED HEAVY RAIN OVER THE PAST SEVERAL DAYS.
LINGERING CONVECTION IS POSSIBLE FRIDAY MORNING...MAINLY EAST OF THE
MISSISSIPPI RIVER. HAVE OPTED TO REMOVE ALL POPS FOR FRIDAY NIGHT
WITH H5 RIDGING ACROSS THE FORECAST AREA.
LOOKING AHEAD...EXPECT AN ACTIVE ZONAL PATTERN OVER THE WEEKEND WITH
CONTINUED STORM CHANCES. BY MONDAY INTO TUESDAY...THE GFS/ECMWF ARE
INDICATING A SLOW MOVING UPPER TROUGH AND SURFACE BOUNDARY IN PLACE
WITH POTENTIAL FOR ADDITIONAL HEAVY RAIN/SEVERE WEATHER.
ABOVE NORMAL TEMPS WILL LIKELY PERSIST THROUGH SUNDAY...BEFORE
COOLING DOWN TO NEAR OR SLIGHTLY BELOW SEASONAL NORMALS LATE IN THE
PERIOD.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1137 PM CDT WED JUN 18 2014
CHANGEABLE CONDITIONS THE NEXT 24+ HOURS WITH VFR CONDITIONS MOST OF
THE TIME WITH EPISODES OF MVFR/IFR IN THUNDERSTORMS AND PRECIPITATION.
A WEAK BACKDOOR COLD FRONT WILL STALL ACROSS OR JUST SOUTH OF I-80
CORRIDOR RESULTING IN THUNDERSTORMS TO FIRE THE NEXT 24 HOURS AS
WEAK DISTURBANCES INTERACT WITH THE BOUNDARY. WINDS WILL TEND TO
BE LIGHT EASTERLY AT 5 TO 10 KTS AT CID/DBQ/MLIU TERMINALS AND
MOSTLY SOUTHERLY AT BRL TERMINAL. CIGS WILL BE MOSTLY 1-3K AGL AND
VSBYS 1-5 MILES IN PRECIPITATION...LASTING A FEW HOURS BEYOND AS
THE PRECIPITATION ENDS. HEAVY RAINS ARE POSSIBLE...ESPECIALLY AT DBQ.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...RP KINNEY
AVIATION...NICHOLS
Hazardous weather outlook, Jun 18, 3:35 PM CST, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
435 PM CDT WED JUN 18 2014
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-191000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
435 PM CDT WED JUN 18 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...LATE AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT OVER THE ENTIRE OUTLOOK AREA. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS THE AREA THIS EVENING AND INTO THE
OVERNIGHT. MORE FAVORED AREAS FOR THIS ACTIVITY CURRENTLY APPEAR TO
BE ALONG AND NORTH OF INTERSTATE 80. THE MAIN SEVERE WEATHER THREATS
WILL INCLUDE DAMAGING WINDS AND LARGE HAIL. ISOLATED BRIEF TORNADOES
WILL BE A SECONDARY THREAT.
ANY THUNDERSTORMS TONIGHT WILL BE CAPABLE OF HEAVY RAINFALL...WHICH
MAY LEAD TO FLASH FLOODING WHERE SOILS ARE SATURATED FROM RECENT
HEAVY RAINFALL.
VERY WARM AND MUGGY CONDITIONS WILL CONTINUE INTO EARLY EVENING WITH
HEAT INDEX READINGS IN THE 90S TO AROUND 100 ALONG AND SOUTH OF
INTERSTATE 80.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
VERY WARM AND HUMID CONDITIONS WILL BE SEEN ACROSS THE AREA
THURSDAY THROUGH SATURDAY. HEAT INDEX READINGS IN THE 90S ARE
EXPECTED.
THE ACTIVE WEATHER PATTERN WILL REMAIN ACROSS THE AREA WITH A
DAILY CHANCE OF THUNDERSTORMS FROM THURSDAY THROUGH TUESDAY.
THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
THURSDAY FOR AREAS WEST AND NORTH OF A DUBUQUE...TO MACOMB...TO
KIRKSVILLE LINE. THE PRIMARY THREAT APPEARS TO BE DAMAGING WINDS.
HOWEVER...LARGE HAIL AND A FEW ISOLATED TORNADOES CANNOT BE RULED
OUT.
FRIDAY THROUGH TUESDAY...IT IS TOO EARLY TO DETERMINE THE RISK OF
SEVERE STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. RAINFALL REPORTS OVER AN
INCH ARE APPRECIATED.
12
In the hours before
Local storm report, Jun 18, 7:28 PM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN 6 SSE ELMOVILLE 42.19N 90.02W
06/18/2014 M1.24 INCH CARROLL IL TRAINED SPOTTER
APPROXIMATLY 1/4 INCH OF RAIN THIS MORNING AND 1.10
INCHES OF RAIN DURING THE SHOWERS THIS EVENING.
&&
TASLocal storm report, Jun 18, 10:30 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1130 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM FLASH FLOOD 4 E LA MOILLE 41.53N 89.20W
06/18/2014 BUREAU IL LAW ENFORCEMENT
MANY AREA ROADS BECOMING IMPASSABLE DUE TO WATER ON ROAD
SURFACES AND IN LOW LYING LOCATIONS. WATER REPORTED
EVERYWHERE. RAIN CONTINUES.
&&
BILLNLocal storm report, Jun 19, 12:11 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
111 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HEAVY RAIN DUBUQUE 42.50N 90.69W
06/19/2014 M1.13 INCH DUBUQUE IA TRAINED SPOTTER
BETWEEN MIDNIGHT AND 1 AM.
&&Local storm report, Jun 19, 12:24 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
124 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM HEAVY RAIN 2 N STERLING 41.83N 89.69W
06/19/2014 M1.20 INCH WHITESIDE IL TRAINED SPOTTER
MIDNIGHT TO 1 AM.
&&Flash Flood, Dubuque
- When
- June 19, 12:35 AM CST
- Where
- Dubuque County, 2.13 mi SSE of Julien to 2.13 mi ENE of Julien
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.450, -90.760
The emergency manager reported flash flooding along Catfish Creek at Swiss Valley Park. The campground was evacuated.
Flash Flood, Dubuque
- When
- June 19, 3:36 AM CST
- Where
- Dubuque County, 0.51 mi E of Center Grove to 0.51 mi N of Center Grove
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 42.500, -90.690
Law enforcement 22nd street from central to elm closed due to street flooding.
Flash Flood, Dubuque
- When
- June 19, 3:36 AM CST
- Where
- Dubuque County, 1.68 mi ENE of Sageville to 1.68 mi NNW of Sageville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 42.580, -90.690
Law enforcement reported Herber Road near John Deere Road closed due to mudslide. A road was closed due to flooding along the Little Maquoketa River.
Flash Flood, Buchanan
- When
- June 19, 1:44 PM CST
- Where
- Buchanan County, 0.69 mi S of Brandon to 0.69 mi E of Brandon
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 42.310, -92.000
A trained spotter reported water flowing across several roads with water depths up to 1.5 feet in spots.
Flash Flood, Buchanan
- When
- June 19, 1:50 PM CST
- Where
- Buchanan County, 1.47 mi NNE of Hazleton to 1.47 mi NNW of Hazleton
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 42.640, -91.890
Otter creek was flowing over roadways and water was rising where cows were standing in fields.
Flash Flood, Buchanan
- When
- June 19, 2:16 PM CST
- Where
- Buchanan County, 1.38 mi N of Independence Arpt to 1.38 mi W of Independence Arpt
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 42.470, -91.970
A trained spotter reported water with a strong current flowing across roadways.
Flash Flood, Delaware
- When
- June 19, 2:25 PM CST
- Where
- Delaware County, 1 mi N of Dundee to 1 mi W of Dundee
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 42.594, -91.550
Law enforcement reported county road washouts and water over the road on Highway 13 and Highway 3.
Flash Flood, Buchanan
- When
- June 19, 2:26 PM CST
- Where
- Buchanan County, 1.02 mi W of Independence to 1.02 mi S of Independence
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 42.470, -91.900
A trained spotter reported street flooding with water over the roads up to the curbs.
Flash Flood, Buchanan
- When
- June 19, 2:35 PM CST
- Where
- Buchanan County, 1.51 mi W of Lamont to 1.51 mi S of Lamont
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.600, -91.660
The emergency manager reported street flooding.
Flash Flood, Benton
- When
- June 19, 3:11 PM CST
- Where
- Benton County, 3.28 mi SE of Edgewood to 3.28 mi NE of Edgewood
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 42.640, -91.380
A trained spotter reported water over Highway 3.
Flash Flood, Benton
- When
- June 19, 3:11 PM CST
- Where
- Benton County, 2.13 mi SSE of Edgewood to 2.13 mi ENE of Edgewood
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 42.640, -91.420
A trained spotter reported water over Highway 3.
Flash Flood, Des Moines
- When
- June 19, 3:51 PM CST
- Where
- Des Moines County, 1.48 mi SSE of Lenox Park to 1.48 mi ENE of Lenox Park
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.810, -91.120
A trained spotter reported streets flooding up to the curb in Mount Pleasant on Highway 34.
Flood, Des Moines
- When
- June 19, 3:51 PM CST
- Where
- Des Moines County, 1.48 mi SSE of Lenox Park to 1.48 mi NNE of Lenox Park
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.810, -91.120
Streets are flooding up to the curb in Mount Pleasant along Highway 34.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Virginia, June 19, 20141 death · $26,000 · 52 kt wind · 4 events
- Flash Flooding in Texas, June 19 to 20, 2014$1.1 million · 6 events
- Hail and Damaging Winds in Virginia, June 19, 2014$295,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Pennsylvania, June 19, 2014$268,000 · 1 in hail · 11 events
- Flash Flooding and Damaging Wind in Oklahoma, June 19, 2014$180,000 · 52 kt wind · 4 events
- Tornado in Iowa, June 19, 2014$50,000 · EF1 · 1 event
- Lightning Strike in North Carolina, June 19, 2014$150,000 · 1 event
- Hail and Damaging Winds in North Carolina, June 19, 2014$76,000 · 1.25 in hail · 13 events
- Hail and Damaging Winds in Georgia, June 19, 20141 injured · $50,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Virginia, June 19, 2014$57,000 · 1 in hail · 6 events
- Hail and Damaging Winds in North Carolina, June 19 to 20, 2014$19,000 · 1.75 in hail · 29 events
- Flood in Minnesota, June 19 to 22, 2014$70,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524990, 524991, 524992, 524993, 524994, 524995, 524996, 524997, 524998, 524999, 525000, 525001, 525002.